MAUDE Adverse Event Report: ETHICON INC. MCRYL UD 27IN 2-0 S/A SH; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL UD 27IN 2-0 S/A SH; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y417H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please clarify the event; did the suture break or the needle pulled off from the suture thread? how many device involved with this complaint? are multiple procedures being reported? if yes, how many? for each procedure please provide the following information- event date.Procedure name.Product code & lot if different.Quantity involved.Event description stating when each device malfunctioned.How was case completed.Any adverse patient consequences and what medical/surgical intervention was provided? is the sample still available of evaluation? if yes, please provide facility contact person¿s name, mailing address, telephone number and email address, to whom a shipper kit be sent to return the sample.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the suture had consistently been malfunctioning.It is a running suture, but the needle has been breaking off from the suture while in use.It is unknown if another like device was used to complete the procedure.There were no adverse consequences for the patient.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda; 06/10/2019.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Brand Name
MCRYL UD 27IN 2-0 S/A SH
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8623440
Report Number2210968-2019-81507
Device Sequence Number2257948
Product Code GAN
UDI-Device Identifier10705031059139
UDI-Public10705031059139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue NumberY417H
Device Lot NumberMHM278
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date06/10/2019
Patient Sequence Number1